# SDR DALA2024092509412

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 20,829 hours, 9,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3039, OVERHEAD EMERGENCY LIGHTS ILLUMINATED IN CABIN UNABLE TO RESET. CORRECTIVE ACTION: RESET CIDS SYS PER A321 AMM 33-50 OPS CK SYSTEM OPS CK NML A/C OK FOR SVC. (LP 4005440)
